# SDR AALA202109217796

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 19,018 hours, 2,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L FLIGHT ATTENDANT FLASHLIGHT WILL NOT PRESS TO TEST. REPLACED BATTERY PACK AT 3L FLIGHT ATTENDANT STATION PER AMM 25-64-00.
